# SDR AALA201806269002

- Difficulty date: June 23, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 11,543 hours, 4,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR ASSIST BOTTLE LOW. SERVICED L1 DOOR ASSIST BOTTLE AS PER AMM 52-10-00. OKAY FOR SERVICE.
